Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

N29

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About N29

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    TX
  1. N29

    Month 5 On Clavaris

    @andrewbleah I am not taking any vitamins. I use Cetaphil cleanser and moisturizer with SPF. I just finished my course so I will be starting Biotin and Zinc to help with the shedding hair. @PicklesMcGee best of luck. Hopefully your side effects won't be too bad.
  2. N29

    It's All Over!

    I am finally finished with Clavaris!!! Today is my last day of taking my five month course. Over the last month I have experienced some problems with my stomach, so my dermatologist advised me that I could discontinue use. I have to visit a gastro physician, and then follow up with my derm in one month. Hopefully the Clavaris did not do any damage to my digestive system. On the other hand my skin looks great. I have a little bit of scarring left behind that I will be treating with
  3. N29

    Month 5 On Clavaris

    I am just entering my fifth month of taking Clavaris. I have NO acne and few side effects. Last month around the time of my cycle I had two small pimples to appear and lasted for about two days. I have had no major problems with taking the medication thus far. Currently I have a rash on both of my arms that could possibly be from too much sun exposure. I am now taking 80 mg with the possibility of stopping the medication at the end of this month.
  4. N29

    Day 1

    I would advise you to use Aquaphor instead of Carmex on your lips.
  5. N29

    Month 4 On Clavaris

    I just entered my 4th month of Clavaris, and I must express that the time has went by fast. I'm very proud to say that I have NO acne!!!! I have not had a breakout since my 2nd month around the time of cycle. My skin has no breakouts, no oil, and my scarring is almost gone. In my first and second month I was on 40mg with some side effects. My third I took 60mg and will stay on 60 for my fourth month. The dermatologist predicts that she will have me take 80mg my fifth and sixth month.
  6. Your skin looks great! I hope my results are the same as yours. I've been a little discouraged this last week because I had three large cysts to appear. Your post has given me a little hope. Thanks!
  7. N29

    1 Month Follow-Up

    Today was my one month follow up on Clavaris. I visited my derm and she informed me that my progress was very good. She told me that I need to use a milder facial cleanser (Cetaphil) and not the LHA cleanser that I was using, because it was drying my face out too much. My labs were great and I will be staying on 40mg once a day and follow up next month. I am also to start using skin lightener on my spots to clear up my scarring. I had a few active breakouts on my face, one being bigger than the
  8. N29

    Accutane Update

    Great news! My derm appointment is tomorrow. I hope I get feedback like you did.
  9. Wow we have a lot in common. I am 29 and I also work in a hospital. I am on my 3rd week of Clavaris (40 mg) and have had similar side effects as you. I have had dryness around my mouth and cracked lips. I have had some noticable rashes but also attributed them to the chemicals from work and not so much the medications fault. Hope that you have continued success.
  10. N29

    Week 3 On Clavaris

    Today marks week 3 for me! Everything has been going pretty good. The headaches are not frequent, although chapped lips, and thirst are still occuring. The only problem that I ran into was an excruciating boil last week in a not so comfortable place. I'm not sure that I've ever experienced extreme pain as I did with the boil. I have been experiencing dry skin as well as peeling around my chin and nose. I have also had small painful bumps around my lips which are really annoying. The
  11. N29

    Week 1 On Clavaris

    @Hgresz thanks. I have increased the amount of water, and I haven't had a headache for 4 days. Thank God.
  12. N29

    Week 1 On Clavaris

    Yay! How is it going for you so far?
  13. N29

    Week 1 On Clavaris

    Today marks day 7 for me. YAY!!! I'm glad to say that so far things haven't been too bad. Here it goes: (I take my medication before bed) Day 1- Woke up to semi severe headace, had extreme thirst all day, and fever Day 2- Chapped lips Day 3- Nightsweats, chapped lips Day 4- Nightsweats, woke up to breakout (7-8) new bumps, chapped lips Day 5- Dryness around mouth and chin, headache, chapped lips Day 6- Headache, chapped lips Day 7- Chapped lips I read a blog that suggested taking t
  14. I am a 29 year old African-American female who has suffered from acne for about 15 years. Over the past two years my acne has become progressively worse. I suffer from oily skin, mild to moderate cystic acne, and acne scarring. Two months ago I make the decision to go to the dermatologist to hopefully put an end to this nightmare. My dermatologist recommended that I use Accutane (Clavaris) since topical and antibiotic therapy did not work, so I was more than happy to give it a try. While there,
×